MAUDE Adverse Event Report: BD SWITZERLAND SÀRL ALARIS; SET, ADMINISTRATION, INTRAVASCULAR

BD SWITZERLAND SÀRL ALARIS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2260-0500
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
String of lint in sealed tubing.

Brand Name
ALARIS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD SWITZERLAND SÀRL
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key22827293
Report Number22827293
Device Sequence Number14596726
Product Code FPA
UDI-Device Identifier07613203012591
UDI-Public(01)07613203012591
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
Report Date (Section F) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2260-0500
Device Catalogue Number2260-0500
Device Lot Number25017423
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2025
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/11/2025